Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation

A.T. Ademola, R. Kehinde & O.M. Ogunlaran

Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 88–93 · doi.org/10.3844/jmssp.2008.88.93

6,925 accesses4,154 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we establish conditions for ultimate boundedness of solutions for a certain third order nonlinear differential equation using a complete Yoshizawa function. The result includes and extends the earlier results in the literature.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ademola, A., Kehinde, R. & Ogunlaran, O. (2008). A Boundedness Theorem for a Certain Third Order Nonlinear Differential Equation . Journal of Mathematics and Statistics, 4(2), 88–93. https://doi.org/10.3844/jmssp.2008.88.93

Licence
© Science Publications
Issue
Volume 4, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationJournal of Mathematics and Statistics · Volume 4, Issue 2 · pp. 88–93 · © Science PublicationsDownload